Knowledge Base: Skincare System >I just started using METRIN and my skin broke out?


 

I just started using METRIN and my skin broke out!

Some people notice breakouts or whiteheads in their first few weeks of using METRIN. We understand breakouts can be painful – for both your skin and your self-esteem – but we wanted to assure you that this is completely normal.

Before METRIN can work its magic, it first needs to expel any impurities from your skin, sometimes resulting in breakouts. The best way to clear up your breakout and get beautiful skin is to continue to use the complete program (steps 1-5) day and night. Think of it like working out. When you work out for the first time in a while, your body will feel super sore afterwards. But as you work out more consistently, your muscles will heal, and you will become stronger. This is the same thing that’s going on with your skin.

Alisha Enid shares a similar experience on her blog.

Was this article helpful?  Not really, I want to contact support